Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Stopped masturbating. Now semen leakage in urine. Getting tired and shivering. Required treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3511 Questions
Question
dear sir., im XXXXXX i have a practice of masturbating for twice or thrice in a week for a year of six years and have stop that before 1 year itself .after leaving that i found that semens is leakage in urine and have consulted a doctor and he gave zed plus and chromplorine for one month and i have taken that i feel ok .after 4 four months i found when im stress in bathroom semens is leaking and also one or two times in a month when im sleeping.,and i feel more tired and hands are shivering sometimes.. ..now im taking nfcure and shlajit for past 15 days without consulting a physician..i feel now k now ., its whether correct to take that capsules..only one month there is for my marriage .,whether i can marriage or not ,. whether it affects sexual life ..what i need to be do..im confused sir ..i hv consult a doctor and for a period i feel ok but after 5 months againi found semens leakage problem..pls sir pls give me advice whether i can marriage or not
Posted Sat, 11 May 2013 in Men's Health
 
 
Answered by Dr. Raju A.T 3 hours later
Hi,

Thanks for your query.

If you have stopped masturbation completely, I would recommend you to resume with optimum frequency. Do masturbate twice a week, this will solve the problem you have. Most of times in people who had been masturbating regularly and stopped completely will have symptoms like you have.

There is no need to worry, you can have a healthy sexual life and this has no effects on fertility too. You can happily marry and have a happy sexual life.

Yes, you can continue the NFcure and Shilajit as they do help people in such problems.

If the above symptoms are associated with pain in lower abdomen or in testicles then you may have to get examined by an urologist as it could be a sign of infection.

Hope I answered your query.

Please let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor